Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

leo333

Posted by galkeepinon on October 21, 2003, at 4:29:54

In reply to Re: Lexapro causing suicidal thoughts leo33, posted by galkeepinon on October 18, 2003, at 0:00:40

Just hoping you had a decent day at outpatient program Monday. Make the best out of those 3 days!
Could you get approved for any more??
Hope it went OK...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[271361]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:270290
URL: http://www.dr-bob.org/babble/20031021/msgs/271361.html